# SDR USAA2015012300002

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 88,963 hours, 29,260 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN-ROUTE, CAPTAIN`S SEAT TRACK LOCK FAILED ON TAKEOFF, SEAT ROLLED BACK.  LUBED THE SEAT TRACK LOCK MECHANISM.
